Pennpaws

I recently had a cataract removed and a toric implant for an astigmatism put in. I experienced a lot of pain during the procedure off and on. I believe the Dr. asked for more meds. Next day I had 20/20 vision. It has gotten worse and at times I see double. It has been 6 days now and vision is better, however there is some kind of movement on the side. Almost like a wave motion. Something wiggles. And I think vision is inhibited on that side. Still have pain, an ache, not sharp. Could the lens be placed wrong or slipped to the side?

So sad, everyone I have spoken to had no pain, no problems, and their procedures went well. I do and have taken about 7/8 months of steroids after an epidural shot that caused a large hematoma in my spine. I have a great deal of inflammation and pressure in my head, neck and back. Also, have fought high blood pressure since the surgery.

I have had a lot of pain behind that eye for almost 6 years, caused by the neck pain, I believe. Have I done something to cause my procedure to go wrong? Any help would be appreciated. I am 62 years of age. The spine surgery was 1 year ago.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Your experience of surgery.

Return to: Vision & Eye Health



Enjoy this page? Please pay it forward. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

SEARCH THIS SITE

Custom Search